MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C501
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) inspected the module and found the sipper nozzle to be worn.He then replaced the sipper nozzle.He performed mechanical and instrument checks with successful results.The customer performed calibration and qc with successful results.After service, no further issues were reported by the customer.  the investigation determined the service actions resolved the issue.
 
Event or Problem Description
The initial reporter received questionable ise indirect na, k and ci for gen.2 results from an unspecified number of patient samples tested on the cobas 6000 c 501 (ul) v.The initial results were reported outside of the laboratory.The reporter stated that on (b)(6) 2023 at around noon, they had difficulty calibrating the na assay.They then changed the "reagents" and were able to perform a successful calibration and qc.They ran patient samples that night when a doctor called questioning a na result that was too high in comparison with the point of care (poc) result.The reporter then reran the patient sample on the other module and a result discrepancy was noted.They then reran other patient samples on their two other c501 modules and noted multiple discrepant na, and possibly a few k and cl results.The reporter was able to provide two examples of discrepant na results.Patient sample 1: the initial result from the module was 148 mmol/l.The repeat result from one of the two other c501 modules was 140 mmol/l.Patient sample 1: the initial result from the module was 147 mmol/l.The repeat result from one of the two other c 501 modules was 139 mmol/l.The reporter stated that the results from the other two c 501 modules were in agreement with the poc analysis.The na electrode lot number is 16947.
 
Additional Manufacturer Narrative
In mfr report ref #1823260-2023-01869-00, the 5th statement should have been: "patient sample 2: the initial result from the module was 147 mmol/l.The repeat result from one of the two other c 501 modules was 139 mmol/l." instead of: "patient sample 1: the initial result from the module was 147 mmol/l.The repeat result from one of the two other c 501 modules was 139 mmol/l.".

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17073105
Report Number1823260-2023-01869
Device Sequence Number6129736
Product Code JJE
UDI-Device Identifier04015630940806
UDI-Public04015630940806
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC501
Device Catalogue Number05860636001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer05/11/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown